# SDR REXA2016092001973

- Difficulty date: September 20, 2016
- Submitted: October 20, 2016
- Operation: Air carrier
- Aircraft: N8908D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7908
- Aircraft time: 21,406 hours, 18,636 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Damaged
- Location: Seat 6ac
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN MASK AT SEAT 6AC HAS CUT SUPPLY LINE.   REMOVED AND REPLACED THE OXYGEN MASK IAW AMM 35-21-09-020-801, 35-21-09-860-802, 35-21-09-020-801, 35-21-09-420-801 AND 35-21-09-860-802.
